# SDR ZZDA2008189

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION WAS SELECTED, RECEIVED A "GEAR DOOR OPEN" INDICATION AFTER THE MLG WAS DOWN AND LOCKED.  AIRCRAFT FERRIED TO ATL.  ATL MAINTENANCE PERFORMED INSPECTION AND OPS CHECKS WITH GEAR SWINGS.  COULD NOT DUPLICATE THE PROBLEM.  NO DEFECTS NOTED.
